MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Codes No Apparent Adverse Event (3189); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gluc3 reagent lot number was 77896201 with an expiration date of (b)(6) 2025.The customer verbally stated that calibration and qc were in range.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 6 patients' samples tested with gluc hk gen.3 (gluc3) assay on a cobas 6000 c501 (ul) v analyzer.Discrepant results for 1 patient plasma sample were provided as an example.Initial result: 93 mg/dl.Validating the analyzer after a service visit prompted the repeat of the sample.On (b)(6) 2024: repeat result: 60 mg/dl.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, g1 and g4 were updated.The calibration was performed on (b)(6) 2024 and it was acceptable.During the service visit, the field service engineer noted that the specimen glucose stabilities were exceeded.He educated the customer regarding glucose stability with lithium heparin plasma specimens.The customer will use fresher <4 hr old specimens when performing patient comparisons.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event was due to the exceeded specimen glucose stabilities.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20346731
Report Number1823260-2024-02836
Device Sequence Number8055236
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number04404483190
Device Lot Number77896201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown